# SDR MASA20220413197

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Corroded
- Location: Lh Wing
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT TRACKS 3-1 (P/N: CC670-12072-7) AND TRACK 3-2 (P/N: CC670-12081-9) ON THE LH WING WAS FOUND TO HAVE CORROSION DAMAGE ON THE UPPER FACES. PERFORMED PERM REPAIR IAW CRJ900 ILLUSTRATED PARTS CATALOG (IPG) 27-81-41, FIGURE 10, ITEM15,AND 90 (REV. 70 DATED 10 AUG 2021 ).
